# SDR DHL2003743007

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3  GROUND FAULT DETECTOR LIGHT ILLUMINATED IN FLIGHT.    FOUND FORWARD ELECTRICAL CONNECTOR LOOSE ON NR 3 ENGINE FIRE SENSING ELEMENT,  RE-SECURED CONNECTOR. SYSTEM OPS CHECKED GOOD IAW BMM 26-11-00.
